# SDR A6WA20121001105

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 22,505 hours, 21,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752863
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL250, HYDRAULIC 1 LOW PRESSURE CAUTION MESSAGE, COMPLIED WITH QRH, DIVERTED TO GSP.  REPLACED HYD SYSTEM 1 GROUND PRESSURE PORT TO PRESSURE MANIFOLD LINE PER AMM 29-11-05, LEAK CHECK GOOD AT THIS TIME.
